# SDR DALA2016102607660

- Difficulty date: January 14, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 32,237 hours, 32,401 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM BARREL, BETWEEN STA 715-696 LONG 30 TO OB SIDE OF CANT KEEL EDGE CORRODED.  TOPCOATED LT KEEL BEAM BARREL IAW SRM 51-10-04.  REMOVED CORROSION LT KEEL BEAM STA 696-715 LONG 30 TO OB SIDE OF CANTED KEEL EDGE IAW SRM 51-10-04.  C/W NDT UT INSPECTION OF THE BLENDED AREA IAW NDTM PT 4 CH 04-00-07, ORIG MAT .071" MAT REMAINING .053".  COMPLIED WITH ER/A 542804-14.
